# SDR DL75E090695

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 686-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP INNER CHORD CORRODED STA 686-740 RT RBL 56.  REMOVED AND REPLACED CUSP CHORD IAW BAC DRW143N8328 AT SAA/SAT DURING HMV VISIT ON NR 58710 JOB NUMBER 82600250001.
